Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Buzzing in head, headaches, dizziness, distressed. Taking Amilaride. What is the cause?

I m in my early 60 s about 12 months ago in the early mornings when I m getting ready for the day I would experience a buzzing sensation/sound in my head, its sounds like when fire crackers are going off in my head it would be intermitent and last for a few seconds, since then I notice that the duration is longer and the sensation stronger.I have no headaches or dizziness but it does appear to be getting worse. I mentioned it to my Dr. it s not causing me any distress at present but it s abnormal for me and I would like to know what s causing it.I ve been healthy only taking . Amilaride for the past 10 years.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for posting this question in HCM

The possibilities could be tinnitus and/or auditory hallucination
Please get interviewed (in order to clarify the exact symptom ) and examined by a physician. The evaluation will help us guide you better. The subsequent management will depend upon the cause.

Amiloride is less likely to cause this symptoms

Hope this helps

Answered: Tue, 12 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor